Bernoulli

  • Bernoulli
  • Volume 8, Number 2 (2002), 139-174.

Asymptotic equivalence for a null recurrent diffusion

Sylvain Delattre and Marc Hoffmann

Full-text: Open access

Abstract

We establish that the model generated by the observation of the path of a one-dimensional null recurrent diffusion, when the parameter is the compactly supported drift, is asymptotically equivalent to a mixed Gaussian white noise experiment as the observation time T → ∞. The approximation is given in the sense of Le Cam's deficiency ͉-distance over Sobolev balls of smoothness order β > ½.

Article information

Source
Bernoulli, Volume 8, Number 2 (2002), 139-174.

Dates
First available in Project Euclid: 9 March 2004

Permanent link to this document
https://projecteuclid.org/euclid.bj/1078866865

Mathematical Reviews number (MathSciNet)
MR2003f:60141

Zentralblatt MATH identifier
1040.60067

Keywords
deficiency distance diffusion processes mixed Gaussian white noise mixed normality nonparametric experiments

Citation

Delattre, Sylvain; Hoffmann, Marc. Asymptotic equivalence for a null recurrent diffusion. Bernoulli 8 (2002), no. 2, 139--174. https://projecteuclid.org/euclid.bj/1078866865


Export citation